# SDR ASAA2022092240051

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 60,472 hours, 24,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048301
- Condition: Detached
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EXIT SIGN NOT ATTACHED. GROUNDED - YES. REMOVED AND REPLACED FWD CEILING EXT SIGN ASSY REF B737-900 AMM 33-51-01. OPS CHECK GOOD.
